A Remark on Löwner's Theorem

Access this Article

Author(s)

Abstract

We give a refinement of Löwner's inequality with argument of the equality case. To this end, we establish a complete univalence criterion for meromorphic functions of special type. We also give applications of the refinement.

Journal

  • Interdisciplinary Information Sciences

    Interdisciplinary Information Sciences 18(1), 19-22, 2012

    The Editorial Committee of the Interdisciplinary Information Sciences

Codes

  • NII Article ID (NAID)
    130001916205
  • Text Lang
    ENG
  • ISSN
    1340-9050
  • Data Source
    J-STAGE 
Page Top